# SDR UALA2010061402092

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 39,397 hours, 15,252 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Strainer
- Condition: Clogged
- Location: Galley Drain
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING SMELL IN AFT GALLEY.  FOUND GALLEY DRAIN STRAINER CLOGGED. REPLACED STRAINER, CLEANED AIR FILTER AND OVENS. OPS CK OK, NO SMELL ON GROUND.
